# SDR A6WA202009177286

- Difficulty date: September 15, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 36,333 hours, 35,108 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Condition: Out Of Adjust
- Location: Right Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR RETRACTION RECEIVED GEAR DISAGREE WARNING RT MAIN DID NOT RETRACT SELECTING 3B AND 2B ON.  RECEIVED 3 GREEN AFTER SELECTING MANUAL RELEASE.  MSG APPEARED WITH IN 6 SECOND OF SELECTING GEAR UP WITH LT MAIN AND NOSE AMBER AND RT MAIN RED.  AIRCRAFT REMOVED FROM SERVICE ADJUSTED RT MLG UPLOCK PROX SENSOR AND SECURED TARGET.  CHECKS GOOD, PER AMM CH 32.  PLACARD REMOVED.  CLEARS MEL 32-30-01.
